# SDR SIMA20190117001

- Difficulty date: January 17, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 37,775 hours, 32,373 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

PTRIM MAIN INOP AFTER TAKEOFF WITH THRUST IN DETENT. C/A-FOLLOWING FIM TASK 27-43-00-810-801-A C/W STEP NR 1 AND PITCH TRIM SYSTEM FAILED WITH PTRM CPT SW FAIL MESSAGE ON THE EICAS, FOLLOWING FIM TASK 27-43-00-810-816-A REMOVED AND REPLACED PILOT CONTROL YOKE PITCH TRIM SWITCH IAW 27-40-03, MAIN PITCH TRIM SYSTEM OPS CHECK GOOD IAW AMM 27-40-00.
